2019
Том 71
№ 11

All Issues

Romanov V. A.

Articles: 7
Brief Communications (Russian)

Weak bases of vector measures

Romanov V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 10. - pp. 1436–1440

We solve the problem of representation of measures with values in a Banach space as the limits of weakly convergent sequences of vector measures whose basis is a given nonnegative measure.

Article (Russian)

Vector measures of various smoothness classes and their limits

Romanov V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 4. - pp. 512–516

A relationship between different types of continuity with respect to direction and other types of smoothness is found for vector measures. The following problem is also studied: What vector measures can be represented as the limits of quasiinvariant, infinitely differentiable, analytic, and continuous measures in the topologies of convergence in variation, convergence in semivariation, and convergence on every measurable set.

Article (Ukrainian)

Limits of analytic vector measures

Romanov V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 8. - pp. 1133–1135

The article attempts to determine when a vector measure is the limit of a sequence of analytic vector measures in the sense of convergence in semivariation and when it is the limit of a sequence of such measures in variation.

Article (Ukrainian)

Integral operators generated by H-continuous measures

Romanov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 769–773

Article (Ukrainian)

Limiting processes for measures in a Hilbert space relative to different kinds of convergence

Romanov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 69 - 73

Article (Ukrainian)

Limits of differentiable measures in Hilbert space

Romanov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 215–219

Article (Ukrainian)

Limits of quasiinvariant measures in a Hilbert space

Romanov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 211–214